Picture of fish in sea

Open Access research that uses mathematical models to solve ecological problems...

Solving a variety of ecological and biological problems is the focus of marine population modelling research conducted within the Department of Mathematics & Statistics. Here research deploys mathematical models to better understanding issues relating to fish stock management, ecosystem dynamics, ocean currents, and the effects of multispecies interactions within diverse marine ecosystems.

Research work in marine population modelling interfaces with a number of other key research specialisms, including mathematical biology, epidemiology and statistical informatics, where investigations are improving human understanding of the behaviour of infectious diseases, particularly in relation to animal infections; but also the modelling of complex biological processes such as antibiotic prodcution in actinobacteria.

Explore some of the Open Access research from Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Author or creator

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: Article
Number of items: 17.

Article

Shutyaev, V. P. and Gejadze, Igor (2013) Origin error in estimation of analysis error covariances in variational data assimilation. Russian Journal of Numerical Analysis and Mathematical Modelling, 28 (1). pp. 53-66. ISSN 0927-6467

Gejadze, I. Yu. and Shutyaev, V. and Le Dimet, F.X. (2013) Analysis error covariance versus posterior covariance in variational data assimilation. Quarterly Journal of the Royal Meteorological Society, 139 (676). 1826–1841. ISSN 0035-9009

Shutyaev, V. and Gejadze, I and Copeland, G.J.M and Le Dimet, F.X. (2012) Optimal solution error covariance in highly nonlinear problems of variational data assimilation. Nonlinear Processes in Geophysics, 19 (2). pp. 177-184. ISSN 1023-5809

Gejadze, I. Yu. and Shutyaev, V. (2012) On computation of the design function gradient for the sensor-location problem in variational data assimilation. SIAM Journal on Scientific Computing, 34 (2). B127-B147. ISSN 1064-8275

Gejadze, I.Yu and Copeland, G.J.M and Le Dimet, F.X. and Shutyaev, V. (2011) Computation of the analysis error covariance in variational data assimilation problems with nonlinear dynamics. Journal of Computational Physics, 230 (22). pp. 7923-7943. ISSN 0021-9991

Shutyaev, V. P. and Gejadze, I. Y. (2011) Adjoint to the Hessian derivative and error covariances in variational data assimilation. Russian Journal of Numerical Analysis and Mathematical Modelling, 26 (2). pp. 179-188. ISSN 0927-6467

Gejadze, I.Y. and Le Dimet, F.X. and Shutyaev, V. and (Funder), Scottish Founding Council via GRPE (2010) On optimal solution error covariances in variational data assimilation problems. Journal of Computational Physics, 229 (6). pp. 2159-2178. ISSN 0021-9991

Shutyaev, V.P. and Le Dimet, F.X. and Gejadze, I.Yu., Russian Foundation for Basic Research (Funder), MOISE Project (Funder), Scottish Funding Council via GRPE (Funder) (2009) A posteriori error covariances in variational data assimilation. Russian Journal of Numerical Analysis and Mathematical Modelling, 24 (2). pp. 161-169. ISSN 0927-6467

Gejadze, I.Y. and Le-Dimet, F. and Shutyaev, V. (2008) On analysis error covariances in variational data assimilation. SIAM Journal on Scientific Computing, 30 (4). pp. 1847-1874. ISSN 1064-8275

Elhanafy, H. and Copeland, G.J.M. and Gejadze, I.Y. (2008) Estimation of predictive uncertainties in flood wave propagation in a river channel using adjoint sensitivity analysis. International Journal of Numerical Methods in Fluids, 56 (8). pp. 1201-1207. ISSN 0271-2091

Shutyaev, V. and Le Dimet, F.X. and Gejadze, I.Y. (2008) On optimal solution error covariances in variational data assimilation. Russian Journal of Numerical Analysis and Mathematical Modelling, 23 (2). pp. 197-205. ISSN 0927-6467

Gejadze, I.Y. and Monnier, J. (2007) On a 2D 'zoom' for the 1D shallow water model: coupling and data assimilation. Computer Methods in Applied Mechanics end Engineering, 196 (45-48). pp. 4628-4643. ISSN 0045-7825

Gejadze, I.Y. and Le-Dimet, F. and Shutyaev, V. (2007) On error covariances in variational data assimilation. Russian Journal of Numerical Analysis and Mathematical Modelling, 22 (2). pp. 163-175. ISSN 0927-6467

Gejadze, I. and Shutyaev, V. and Le Dimet, F.X. (2006) On optimal solution error in variational data assimilation: theoretical aspects. Russian Journal of Numerical Analysis and Mathematical Modelling, 21 (2). pp. 139-152. ISSN 0927-6467

Gejadze, I.Y. and Copeland, G.J.M. (2006) Open boundary control for Navier-Stokes equations including the free surface: adjoint sensitivity analysis. Computers and Mathematics with Applications, 52 (8-9). pp. 1243-1268. ISSN 0898-1221

Gejadze, I.Y. and Copeland, G.J.M. and Navon, I.M. (2006) Open boundary control problem for Navier-Stokes equations including a free surface: data assimilation. Computers and Mathematics with Applications, 52 (8-9). pp. 1269-1288. ISSN 0898-1221

Gejadze, I.Y. and Copeland, G.J.M. (2005) Adjoint sensitivity analysis for fluid flow with free surface. International Journal of Numerical Methods in Fluids, 47 (8-9). pp. 1027-1034. ISSN 0271-2091

This list was generated on Sun Jul 5 03:41:04 2020 BST.